American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Olga Maleva and David Preiss. Directional upper derivatives and the chain rule formula for locally Lipschitz functions on Banach spaces. Trans. Amer. Math. Soc. 368 (2016) 4685-4730.
Abstract, references, and article information   
View Article: PDF

[2] M. I. Dyachenko and D. Waterman. Convergence of double Fourier series and $W$-classes. Trans. Amer. Math. Soc. 357 (2005) 397-407. MR 2098101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard B. Darst and Zorabi Honargohar. Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1\leq n\leq \infty $ . Trans. Amer. Math. Soc. 275 (1983) 357-372. MR 678356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Raymond Adams and James A. Clarkson. Properties of functions $f(x,y)$ of bounded variation . Trans. Amer. Math. Soc. 36 (1934) 711-730. MR 1501762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James A. Clarkson and C. Raymond Adams. On definitions of bounded variation for functions of two variables . Trans. Amer. Math. Soc. 35 (1933) 824-854. MR 1501718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alfred J. Maria. Functions of plurisegments . Trans. Amer. Math. Soc. 28 (1926) 448-471. MR 1501358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maurice Fréchet. Sur les fonctionnelles bilin\'eaires . Trans. Amer. Math. Soc. 16 (1915) 215-234. MR 1501010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. B. Ford. On the analytic extension of functions defined by double power series . Trans. Amer. Math. Soc. 7 (1906) 260-274. MR 1500748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lothar Heffter. Ueber Curvenintegrale im $m$-dimensionalen Raum . Trans. Amer. Math. Soc. 4 (1903) 142-148. MR 1500631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia